# SDR 2002FA0000142

- Difficulty date: January 17, 2002
- Submitted: January 29, 2002
- Operation: General aviation
- Aircraft: N266SD
- Make and model: Urocop EC120B
- Aircraft serial: 1133
- Engine: Tmeca ARRIU2F
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 319307840
- Part serial: 0605
- Condition: Burned
- Location: Turbine Section
- Part time: 200 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WOULD NOT START.  REPLACED START NOZZLES (START-INJECTORS).  POSSIBLE CAUSE: FUEL BURNED IN NOZZLE AT END OF START CYCLE.
